| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that picc insertion of double lumen.The tip of the 3cg wire was inspected and the copper tip found to be broken off.Picc rn aspirated approximately 8-10cc of blood from each lumen and squirted blood into sterile tray.Missing tip was located in the blood that was aspirated.Obtained new 3cg wire from a different kit (4fr single lumen kit) to complete the procedure and verify picc location.Picc placement confirmed.Patient remained stable throughout procedure.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.